# SDR SIMA200126014

- Difficulty date: September 17, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CENTER OMEGA BEAM BETWEEN FRAMES 24 AND 25 CORRODED.  FABRICATED REPAIR DOUBLER AND INSTALLED ON AIRCRAFT IAW EMB 135 REPAIR STATEMENT GST-2930/01 AND EMB 135 SRM.  (M)
